# SDR DALA2025021101073

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 94,104 hours, 43,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 1L DOOR WONT ARM. CORRECTIVE ACTION: REMOVED OBSTRUCTION. DOOR CHKS OK REF B757 AMM 52-11. (6742674)
